# SDR C2XA01IA018

- Difficulty date: January 13, 2001
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N22727
- Make and model: Emb EMB-120RT
- Aircraft serial: 120177
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD2047
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLT 4376 - DURING POST-FLIGHT INSPECTION, THE CREW REPORTED THAT THE RIGHT OVERWING EXTERIOR EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NR 3 POSITION EMERGENCY LIGHT BATTERY PACK IAW EMB-120 MM 33-52-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
